# SDR DL76S001642

- Difficulty date: August 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 27,292 hours, 12,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EXIT IDENTIFIER ABOVE L-1 DOOR INOP.  REPLACED POWER SUPPY DUE TO PIN 9 ON CONNECTOR BENT BACK.
